# SDR HEEA072603

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL132Q
- Part serial: 3008XL
- Condition: Vibration
- Location: Engine
- Part time: 2,032 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH FREQUENCY VIBRATION.  ALSO THERE IS A CONSIDERABLE AMOUNT OF RUST COLORED RESIDUE OR DUST COMING FROM THE FRONT BEARING. REPLACED WITH SERVICEABLE PART.
